# SDR QXEA2009101300786

- Difficulty date: October 12, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 20,141 hours, 14,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-669
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, EVIDENCE OF CORROSION ON RT CTR AISLE SEAT RAIL BETWEEN FS 581 AND 669.  REMOVED CORROSION, OUT OF LIMITS.  REMOVED AND INSTALL NEW SEAT TRACK RAIL BETWEEN FS 581 AND 669 IAW SRM 51-41-02.
